# SDR DXTA2023070390150

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500152
- Aircraft time: 8,395 hours, 6,587 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP: ON APPROACH RECEIVED A FLAP FAIL CAS MESSAGE. FLAP INDICATOR DISPLAYED FLAPS BETWEEN 3 AND FULL WHILE HANDLE WAS SELECTED TO FULL. COMPLETED CHECKLISTS INCLUDING CYCLING FLAPS 3 TIMES AND THEY DID NOT MOVE UP OR DOWN.//CORRECTIVE ACTION//DOWNLOADED CMC DATA AND SENT TO CONTACT CENTER FOR ANALYSIS. CONTACT CENTER SENT RECOMMENDATION TO COMPLETE FIM-4885- 27-53-00-810-812-A. AFTER POWER CYCLE OF AIRCRAFT, CHECKED OPERATION OF ?AP SYSTEM. FLAP FAULT HAS CLEARED UPON OPS CHECK OF SYSTEM. CONTACTED MCC AND CONTACT CENTER. NO HISTORY OF ?AP FAULT SHOWN. SINCE FLAP FAULT HAS CLEARED MCC HAS ELECTED TO RTS AIRCRAFT. ALL WORK ACCOMPLISHED WITH REFERENCE TO PHENOM 500 AMM TASK 27-50-00-710-801-A.
